# SDR SWAA2025112028452

- Difficulty date: October 25, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB, BTW BS 492.4 - 500A, RBL 23, WL 208.1.   REPLACED SHIELD WEB IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A0080, SHEET 39, REV-.
